# SDR AWXA200500959

- Difficulty date: July 14, 2005
- Submitted: August 16, 2005
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 59,620 hours, 37,014 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546561509
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C18 CHECK DISCOVERED FRAME CRACKED, .17 INCHES IN LENGTH, UNDER DOOR ASSIST HANDLE AT THE R2 DOOR, BS 954, STR14R.  MAINTENANCE TRIMMED OUT CRACK AT DOOR ASSIST HANDLE AT THE R2 DOOR, BS 954, STR 14R IAW AMERICA WEST AIRLINES (AWA) ENGINEERING REPAIR (ER) 03-5362-05224-DF2.  FABRICATED FILLER, STRAP, AND FRAME SPLICE STRAP IAW AWA ER 03-5362-05224-DF2.  INSTALLED FABRICATED REPAIR PARTS UNDER DOOR ASSIST HANDLE AT THE R2 DOOR, BS 954, STR14R IAW AWA ER 03-5362-5224-DF2.
